# SDR DALA2022060603930

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON FLOOR SUPPORT STRINGER (RBL 7.55) AT AFT CARGO COMPARTMENT, BTW STA. 1510, AND 1530. CORRECTIVE ACTION: SUMMARY OF NRC 00241: SUPPORT STRINGER (RBL 7.55) AT AFT CARGO COMPARTMENT, BTW STA 500 TO STA 550 WAS REPLACED PER. B757-200 SRM. (2258464)
